Metrics

From
Bounds for the Ratio of Two Gamma Functions: from Gautschi’s and Kershaw’s Inequalities to Complete Monotonicity by Feng Qi Turkish Journal of Analysis and Number Theory. 2014, 2(5), 152-164 doi:10.12691/tjant-2-5-1
Views
12844
Html 12182
Abstract 662
10 September 2014 (publication date) through 20 September 2020 *
22.70 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5155
PDF2916
Epub773
XML1015
PPT0
Figures238
Tables213
Export: 1905
RIS595
BibTex672
Endnote638
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com